Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I'm 27 and I have a problem with erection. It started four months ago. I didn't go to doctor yet because I hope that's temporary problem. I heard that some painkillers can cause erectile dysfunction. Is this the truth? All my sexual problems started when I begun to take Ibuprofen because I have strong headaches. Is it possible that 1000mg Ibuprofen per day cauise flacid penis?

Loading...

I have the same problem. My doctor told me that taking an ibuprofen, aspirin or other blood thinners can lead to impotence. I'm not sure that that dosage of ibuprofen can make such a problem but try to take any alternative drug, a different kind of painkillers. Maybe is something else causing your problem. It's time to see a doctor.
Reply

Loading...

Hello,
I am experiencing the same right now. I had a total of 3200 mg in 4 days. I have stopped taking it since 4 days now but I dont see any change.
How much time did it took for you to get back to normal ? or did you had any other medication to get back to normal?
Please suggest
Reply

Loading...